Journal article icon

Journal article

On Exponential Bounds for Solutions of Second order Differential Equations

Actions


Access Document


Publisher copy:
10.1112/blms/17.2.139

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Bulletin of the London Mathematical Society
Volume:
17
Issue:
2
Pages:
139-143
Publication date:
1985-03-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
366667
Pubs id:
pubs:366667
UUID:
uuid:24de40b8-aeb2-4ad1-8fe0-bfd3ed268ee1
Local pid:
pubs:366667
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP